# SDR VNAA0703022

- Difficulty date: March 30, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 7,231 hours, 7,327 cycles
- Engine: Ge CF343B1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B, A
- Precautionary procedure: F

## Discrepancy

MAINTENANCE REPORTED SMELLING FUMES WHILE INSIDE THE COCKPIT AFTER TROUBLESHOOTING THE APU AND THE APU RUNNING.  MAINTENANCE INVESTIGATED AND FOUND THE APU ON FIRE.  FIRE WAS EXTINGUISHED USING THE APU FIRE BOTTLE.  MAINTENANCE INSPECTED AND FOUND A FUEL LEAK IN THE APU COMPARTMENT.  THE APU WAS INSPECTED AND DEFERRED.  AIRCRAFT WAS RELEASED FOR SERVICE.
